# SDR 96FDEA00352

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouge
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN AT BS 1223 WL 290 STR 19R, ACCESSING OF THE TORQUE BOX REQUIRED.  REMOVED DAMAGE IN FUSELAGE SKIN AT BS 1223 WL 290 STR 19R AND INSTALLED REPAIR DOUBLER PER SRM 53-30-3.
